# SDR IPXA2019011837999

- Difficulty date: January 7, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Splice Plate
- Part number: 2210081161
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR PARTS RACK: NR 2 PYLON AFT FAIRING IB SPLICE PLATE BTW MID AND AFT SKIN CRACKED. REMOVED AND REPLACED SPLICE PLATE PER SRM 51-40-21.
